# SDR ASAA2017053021060

- Difficulty date: May 30, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 55,670 hours, 25,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Bs 1024
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STABILIZER STRAP CORRODED AT BS 1024.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRAP IAW SRM 51-40-02-0.
